A new approach to non-homogeneous local Tb theorems

Show simple item record

dc.contributor.author Martikainen, Henri
dc.contributor.author Mourgoglou, Mihalis
dc.contributor.author Vuorinen, Emil
dc.date.accessioned 2021-09-15T14:31:01Z
dc.date.available 2021-12-17T22:45:32Z
dc.date.issued 2021-06
dc.identifier.citation Martikainen , H , Mourgoglou , M & Vuorinen , E 2021 , ' A new approach to non-homogeneous local Tb theorems ' , Journal d'Analyse Mathematique , vol. 143 , no. 1 , pp. 95-121 . https://doi.org/10.1007/s11854-021-0147-6
dc.identifier.other PURE: 123491202
dc.identifier.other PURE UUID: b4cb9bcf-2822-411e-adba-0541a9a6fac7
dc.identifier.other WOS: 000648206300008
dc.identifier.other ORCID: /0000-0001-8986-0725/work/100024500
dc.identifier.uri http://hdl.handle.net/10138/334387
dc.description.abstract We develop a new general method to prove various non-doubling local Tb theorems. The method combines the non-homogeneous good lambda method of Tolsa, the big pieces Tb theorem of Nazarov-Treil-Volberg and a new change of measure argument based on stopping time techniques. We also improve known results and discuss some further applications. en
dc.format.extent 27
dc.language.iso eng
dc.relation.ispartof Journal d'Analyse Mathematique
dc.rights.uri info:eu-repo/semantics/openAccess
dc.subject 111 Mathematics
dc.subject TESTING CONDITIONS
dc.subject SQUARE FUNCTIONS
dc.subject BOUNDEDNESS
dc.title A new approach to non-homogeneous local Tb theorems en
dc.type Article
dc.contributor.organization Department of Mathematics and Statistics
dc.description.reviewstatus Peer reviewed
dc.relation.doi https://doi.org/10.1007/s11854-021-0147-6
dc.relation.issn 0021-7670
dc.rights.accesslevel openAccess
dc.type.version acceptedVersion
dc.relation.funder Academy of Finland
dc.relation.grantnumber 266262

Files in this item

Total number of downloads: Loading...

Files Size Format View
1511.00528.pdf 248.0Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record